DOC

504 cases of anaphylactic shock induced by traditional Chinese medicines Statistical Analysis_895

By Brittany King,2014-10-30 08:31
9 views 0
504 cases of anaphylactic shock induced by traditional Chinese medicines Statistical Analysis_895

    504 cases of anaphylactic shock induced by traditional Chinese medicines Statistical Analysis

     Abstract Objective To understand the cause anaphylactic shock in traditional Chinese medicine preparation types, frequency and other factors, in order to provide the basis for traditional Chinese medicine clinical safety applications. Method of online search "Chinese Journal Full-text database,"

    1990 01 ~ 2006 09 included medical journals, manual

    access to other pharmaceutical literature, the collected 319,

    504 cases of anaphylactic shock induced by traditional Chinese medicines from the types of drug coverage , frequency, dosage form, route of administration, such as anaphylactic shock, time of occurrence statistics and analysis. The result was 504

    cases of anaphylactic shock are 89 kinds of traditional Chinese medicine preparations, among the top eight of the 59 cases followed by Danshen (11.7%), Shuanghuanglian 53 cases (10.5%), Chuanhuning 35 cases (6.9%), Qing-Kai Ling 34 cases

    (6.7%), Houttuynia 30 cases (6.0%), Acanthopanax 27 cases (5.4%), Mailuoning 24 cases (4.8%), cerebrolysin 23 cases (4.6%); injection caused by for a maximum, a total of 421 cases (83.5%), mainly by intravenous administration, a total of 367 cases (72.8%). Conclusion variety of traditional Chinese medicine formulations and dosage forms, various routes of administration may also lead to anaphylactic shock, clinical should be the rational use of traditional Chinese medicine preparation, to avoid and reduce the traditional

    Chinese medicine preparation caused by anaphylactic shock.

     Key words Chinese medicine formulations of anaphylactic shock

     Chinese medicine Chinese medicine for thousands of years the development of the motherland has accumulated the

    experience derived from integration has its unique clinical efficacy and relatively safe, side effects. With a variety of new formulations of traditional Chinese medicine to increase, medication to expand the scope of traditional Chinese medicine has become increasingly severe adverse reactions manifested, especially by traditional Chinese medicine due to anaphylactic shock occurs rapidly, with a certain mortality. China since 1990 are now on the traditional Chinese medicine preparation anaphylactic shock caused by the statistical analysis reported in the literature to attract medical personnel and patients with a high degree of attention and provide a basis for clinical safety of medication.

     1 Materials and methods

     On-line search "Chinese Journal Full-text database," 1990

     01 ~ 2006 09 medical journals, combined with manual access to other pharmaceutical literature, were collected from Chinese medicine-related reports of anaphylactic shock induced by 319, case 504 cases of drug types, dosage form, went into

    anaphylactic shock, the frequency and time, route of administration and other relevant statistics and analysis of content.

     2 Results

     2.1 General Information

     504 cases of patients, aged 5 months to 81 years, with an

    average age of 38.3 years. Women, 276 cases (54.8%), male 228 cases (45.2%). There is history of drug allergy and other allergic history in 13 cases (2.6%), went into anaphylactic shock and death in 18 cases (3.6%).

     2.2 the use of medicines

     2.2.1 Number of cases of drug species and the

     504 cases reported involved in the anaphylactic shock induced by 89 kinds of drugs, ranking the first 8-bit followed

    by 59 cases of compound Danshen (11.7%), Shuanghuanglian 53 cases (10.5%), Chuanhuning 35 cases (6.9%), Qing Kai Ling 34 cases (6.7%), Houttuynia 30 cases (6.0%), Acanthopanax 27 cases (5.4%), Mailuoning 24 cases (4.8%), cerebrolysin 23 cases (4.6%). Table 1. Table 1 Chinese medicine anaphylactic shock caused by the species and the number of cases (omitted)

     2.2.2 drug dosage form

     Anaphylactic shock caused by injection of Chinese medicine formulations to a maximum total of 421 cases (83.5%), followed by the pill 18 cases (3.6%), other still granules, powder, tablets, ointments, capsules, liniments, fried agent. Reposted elsewhere in the paper for free download http://

     2.2.3 route of administration

     Intravenous administration of 367 cases (72.8%), intramuscular injection of 74 cases (14.7%), oral administration of 52 cases (10.3%), external 10 cases (2.0%), nasal inhalation of 1 case (0.2%).

     2.2.3 The time of occurrence after treatment of shock caused by shock and the time after treatment were 486 cases recorded, the shortest were 2 min, the longest 1 month. Which,

    within 10 min after treatment onset were 317 cases (65.2%), 10 min ~ 1 h in 149 cases of known cases (30.7%), 1 ~ 24 h in incidence of 15 cases (3.1%), 24h disease by more than 5 cases (1.0%).

     3 Discussion

     A variety of traditional Chinese medicines and dosage forms can cause anaphylactic shock, compound Danshen, Shuanghuanglian, Chuan Hu Ning, Qing Kai Ling, Houttuynia, Acanthopanax, context-ning, cerebrolysin more, see. For a long time, people have always thought that traditional Chinese

    medicine herbal formulations calm, safe and reliable, but in recent years due to drug-induced diseases, traditional Chinese medicine on the rise, its damaging as cardiovascular diseases, cancer and infectious diseases [1]. Mostly compound

    preparation of traditional Chinese medicine preparation, composition more complex organic matter contained in plant proteins or antigens in the human body form, semi-antigen,

    easy to cause allergic reactions. Therefore, the use of traditional Chinese medicines must carefully read the

    instructions before, understand the use and prevention of adverse drug reactions, avoid drugs blindness.

     A variety of formulations and route of administration may lead to anaphylactic shock, but injection, intravenous

    administration of the highest rates. Information in this group, causing anaphylactic shock with injections of Chinese medicine formulations, pills, granules, powder, tablets, ointments, capsules, liniments, decoction, etc., intravenous administration, intramuscular injection, oral, nasal

    inhalation, topical channels such as anaphylactic shock caused by both reports, describing the various formulations and route of administration can cause anaphylactic shock. Reports of anaphylactic shock caused by injection, 421 cases (83.5%),

    intravenous administration of 367 cases (72.8%), may be extracted with the purity of traditional Chinese medicine injections is not enough, contain other allergenic ingredients or high-temperature sterilization during storage due to oxidation, polymerization hydrolysis produce allergenic substances [2], such as the injection of the honeysuckle Shuanghuanglian contains chlorogenic acid and iso-chlorogenic

    acid, ie the role of allergens [3], Qing Kai Ling Injection There are buffalo horn extract can stimulate the body to

    produce antibodies that cause allergic reactions [4]. Intravenous administration of a short time a large number of antigens into the body, causing a wide range of I-shaped

allergy, severe cases leading to anaphylactic shock from

    occurring. Clinical principles of medicine should be strictly followed, can not oral administration of intramuscular, intravenous administration can be intramuscular injection is not for those with allergies, the elderly infirm, should try to avoid the use of traditional Chinese medicine injections.

     Traditional Chinese Medicine trigger anaphylactic shock, can speed hair, but also for late-onset, may occur when the

    first medication, may also occur in the course of multiple drugs. The information in this group the occurrence of

    anaphylactic shock, after the shortest for drug 2min, of up to 1 month; for the first time were 459 cases of medication occurs (91.1%), multiple drug use occurred were 45 cases (8.9 %). Therefore, the use of traditional Chinese medicine

    preparations, whether or not the first time, medication, patients should inquire about and observe whether a history of anaphylactic shock and performance, and make preparations for treatment.

     References

     [1] Lumet ice. TCM injections caused by drug-induced

    disease and clinical response [J]. Journal of Guangdong College of Pharmacy, 2004,20 (6): 674.

     [2] Hong-Yan, Chen the law. Anaphylactic shock induced by traditional Chinese medicine preparations of 85 cases [J].

    Jiangxi Traditional Chinese Medicine, 2006,37 (10): 33.

     [3] Yan-yan, the Xu Wen-yu, Wang Jialiang. TCM injection

    analysis of adverse reactions [J]. Tianjin Pharmacy, 2005,17 (4): 55.

     [4] Jian-Ying Zhang, Qi Pi-East, Yang Ping. Allergic

    reactions to injections of traditional Chinese medicine [J]. Clinical Pharmacy, 2002,11 (12): 64. Reposted elsewhere in the paper for free download http://

Report this document

For any questions or suggestions please email
cust-service@docsford.com